# SDR ASAA2023062143676

- Difficulty date: June 21, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,638 hours, 754 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 DRIVE LIGHT NOT ILLUMINATED EXCEPT DURING LIGHT TEST. GROUNDED - YES. PERFORMED GCU #2 BITE TEST . REF AMM 24-21-81. BITE TEST GOOD. #2 DRIVE LIGHT ILLUMINATED. AIRCRAFT IS RELEASED FROM MEL 24-11-02. PLACARD REMOVED.
